# SDR ASAA2017120922847

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,432 hours, 3,172 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 EXTERIOR DOOR HANDLE CAME LOOSE AFTER TAKEOFF, REMAINED VERTICAL POSITION. GROUNDED - YES. DIVERSION TIME: 20 MINUTES - ACCOMPLISHED GVI TO R1 DOOR FROM OUTSIDE, OPENED AND CLOSED DOOR SEVERAL TIMES NO DEFECT NOTED REF B737-900 AMM 52-11-00-860-801.
